# SDR DALA2015072704661

- Difficulty date: July 15, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 62,938 hours, 15,277 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT 17B ARE INOPERATIVE.  MAINTENANCE FOUND DISCONNECTED FROM CONNECTOR BEHIND SEAT LEG. MAINTENANCE RECONNECTED AND SECURED WIRING SYSTEM, OPS NORMAL.
